# SDR UALA2013042903003

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 36,478 hours, 16,086 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN TEMP CONTROL IS UNRELIABLE.  SHOWS 72 BUT IS INPUTTING 100 DEGREE AIR.  KNOB AT 65.  CLEANED CABIN TEMP SENSORS FILTERS PER MT 21 015, OPS CHECKED NORMAL.
